Adults and adolescents over 12 years, when symptoms occur, take two to four tablets after meals and at bedtime, up to four times a day.250 mg sodium alginate, 113.5 mg sodium hydrogen carbonate and 80 mg calcium carbonate.A Other ingredients: mannitol (E421), macrogol 20,000, copovidone, aspartame (E951), peppermint flavouring, magnesium stearate and acesulfame potassium. No sugar or gluten added.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.